MAUDE Adverse Event Report: C.R. BARD INC. (COVINGTON) -1018233 BARDEX® LUBRICATH® HEMATURIA FOLEY CATHETER; LATEX FOLEY CATHETER

C.R. BARD INC. (COVINGTON) -1018233 BARDEX® LUBRICATH® HEMATURIA FOLEY CATHETER; LATEX FOLEY CATHETER
Catalog Number 2551H20
Medical Device Problem Code Material Rupture (1546)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/11/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The investigation is still in progress.Once the investigation is complete a supplemental report will be filed.This report references a us equivalent device.The us udi equivalent for this product number is used.H11: section a through f - the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Event or Problem Description
It was reported that the patient complained of a sound of something breaking, and upon investigation, the foley catheter balloon was found to had broken and was removed naturally.
 
Additional Manufacturer Narrative
The reported event was inconclusive because this investigation did not result in any additional findings and no sample was available for evaluation.The labeling is found to be adequate as it states, method for use: 1.Since it may be difficult to remove catheter even after balloon deflation in some cases, the catheter should be removed under the physician¿s instructions by reference to the section ¿troubleshooting¿.2.When deflating balloon, allow balloon to deflate on its own; do not aspirate with a syringe.The inflation lumen for balloon deflation may be occluded by negative pressure, and as a result the balloon cannot be removed.3.When catheter is inadvertently removed, inspect the balloon and shaft of catheter for rupture, damage, etc.Before inserting a new catheter.Fragments of the balloon or segment of catheter may remain in the bladder.4.When inserting catheter with a stylet, confirm that the stylet has reached the tip of the catheter, and then insert without pulling them back.Otherwise, the stylet may exit the side hole to damage the urethral mucosa.· caution should be exercised in the following patients: · use with great care for patients with disturbance of consciousness, etc.When patient removes catheter unconsciously, the mucosa of the bladder and urethra may be damaged, balloon may be ruptured, catheter may be broken, and catheter fragments may be left behind in the bladder.Contraindications & prohibitions.The balloon and shaft of catheter should not be pinched with forceps, etc.And avoid contacting the catheter with a blade or sharp -edged devices.The re is a strong likelihood that breakage or inadvertent removal of catheter, or rupture of balloon will occur, and that inability of balloon to deflate may make removal of the catheter difficult.A dhr could not be performed since no lot number was provided.No additional actions can be taken at this time.Correction: d.This report references a us equivalent device.The us udi equivalent for this product number is used.H11: section a through f - the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Event or Problem Description
 
Additional Manufacturer Narrative
The reported event was confirmed ¿ cause unknown.The reported failure was able to be reproduced.Visual inspection noted irregular burst without missing pieces.However, the exact cause of how and when problem occurred could not be determine.The potential root cause for this failure could be user related (example: contact with sharp object)/ exposure to petrolatum based products/ mechanical failure/operator error).The labeling and instructions for use were found to be adequate.A review of the device history record did not show any problems or conditions that would have contributed to the reported issue.Therefore, no additional action is required at this time.Correction: d,e,f,h.This report references a us equivalent device.The us udi equivalent for this product number is used.H11: section a through f - the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Event or Problem Description

Brand Name
BARDEX® LUBRICATH® HEMATURIA FOLEY CATHETER
Common Device Name
LATEX FOLEY CATHETER
Manufacturer (Section D)
C.R. BARD INC. (COVINGTON) -1018233
8195 industrial blvd
covington GA 30014
Manufacturer (Section G)
C.R. BARD, INC. (COVINGTON) -1018233
8195 industrial blvd
covington GA 30014
Manufacturer Contact
xeeroy rada
8195 industrial blvd
covington, GA 30014
7707846100
MDR Report Key23050999
Report Number1018233-2025-08059
Device Sequence Number21341613
Product Code KOD
UDI-Device Identifier00801741025143
UDI-Public(01)00801741025143(11)241206(17)290728(10)MYJX4889
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K922431
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,User Facility
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 02/10/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number2551H20
Device Lot NumberMYJX4889
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/11/2025
Supplement Date Received by Manufacturer11/13/2025
02/10/2026
Initial Report FDA Received Date09/15/2025
Supplement Report FDA Received Date11/20/2025
02/20/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured12/06/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown